# SDR SWAA2015070641312

- Difficulty date: June 28, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 62,454 hours, 50,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1170002
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT LIGHT WIRE BROKEN.  REPAIRED WIRE IAW AMM.
